# SDR QXEA2021063000337

- Difficulty date: June 28, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N648QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000789
- Aircraft time: 6,013 hours, 3,552 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Dented
- Location: Aft Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING POST FLIGHT WALK AROUND FOUND POSSIBLE TAIL STRIKE ON ANTENNA. REMOVED FROM SERVICE. INSP. OF HARD LANDING PHASE I AND DMI FOR HARD LANDING PHASE II, TAIL STRIKE INSP. PHASE I AND II, DMI FOR PAINT AFT COLD WATER DRAIN FAIRING, FINDINGS OF THE WIFI ANT. CLIP AND FUSELAGE DENT. AFT L/H CLIP BROKEN FOR AFT WIFI ANTENNA. FUSELAGE DENT FROM AFT END OF BASE OF WIFI ANTENNA EXTENDING 53/4" AFT & 51/2" WIDE MAX DEPTH .1080. FERRIED FOR REPAIRS.
